first off id like to say thank you for creating a forum where ppl can seek help.
My name is George, I'm a 26 year old male. I work in a Textile plant with my family. I go to the gym probably 4-5 times a week, weights and cardio. I'm quite healthy and active guy. I drink beer on the weekends, i used to smoke marijuana. Ive stopped its been around a month.I do not smoke cigarettes or take any other drugs or medication. I lost my left eye about 4 years ago in a work accident, but i got over that.
About a month ago, i started to take creatin(i have in the past). Anyways, i started to get a pain on the left side of my chest and numbness in my left arm and hand. Not super numb as if u fell asleep on it, but tingling. The pain in my chest is in the area to the left,down of my nipple. its been their everyday since it started. I got dizzy just a couple of times..for a few seconds...
Ive also had trouble breathing, but this has happened be4 my chest pains started..i think my room is too dusty.. it happens to me allot the day after i clean/vacuum my room..maybe some slight asthma?
Anyways, i went to the ER 3 times, they did and EKG scan.. nothing. they said I'm fine..
OH BTW when i was around 10 i was diagnosed with wolf Parkinson's white syndrome.. but the docs said it has nothing to do with my pains..
I did a blood test for STDs 10 days ago, I'm getting the results tomorrow.. I'm paranoid, so I'm trying to eliminate all possibilities..
About a year ago i had intercourse with a women and the glove broke, so i wanna get that out of the picture..
What are my other options? maybe i pinched a nerve lifting weights? maybe i have GERD ( i eat allot of meat and food in general)
Anyways, any feedback would be appreciated.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?